# SDR R61A2025021600086

- Difficulty date: January 27, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 21,983 hours, 15,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 CABIN FLOOR STRUCTURE CORROSION FOUND ON RH GUSSET PLATE FR90. MX REPLACED PN 170-60259-001 IAW SRM 51-41-02.
